# SDR 96ZZZM618

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Engine: Rroyce RB211*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: L925678
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 27,377 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

JFK-PHX - ENGINE SHUTDOWN, AIRCRAFT DIVERTED TO CMH.  NR 2 ENGINE SHUTDOWN IN FLIGHT DUE TO OIL QUANTITY DECREASING.  REMOVED THE COVER HOUSING OFF OF THE AIR/OIL SEPARATOR AND FOUND THE SEAL THAT GOES ON THE SEPARATOR SHAFT MISSING AND SHAFT GALLED, AS WELL AS THE BUSHING THAT GOES ON THE MATES TO THE COVER HOUSING AND SHAFT.  REMOVED AND REPLACED 06 GEARBOX MODULE.  STARTER FAILED DURING START.  REMOVED AND REPLACED STARTER.  REFERENCE AWXA960116.
